MathSciNet Relay Station
MathSciNet bibliographic data
MR296348 (45 #5409) 32H99 (58A25)
Harvey, F. R.; King, James R. On the structure of positive currents. Invent. Math. 15 (1972), 47–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement